# SDR AALA202206138006

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 25,236 hours, 3,345 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVERHEAD FLIGHT ATTENDANT REST BUNK DOOR HARD TO OPEN. ADJUSTED DOOR SEAL TO CORRECT POSITION. OPERATIONAL CHECK SATISFACTORY.
